map
Youtube Share on Facebook Share on Twitter
slide1

weliconBrand Products

NEXAGRIP SUSPENSION

brandproduct

Composition

Each 5 ml contains :
Paracetamol                               BP    125 mg.
Phenylephrine Hydrochloride        BP     2.5 mg.
Chlorpheniramine Maleate           BP        1 mg.              
Flavoured syrupy base                               q.s. 
Colour:  Sunset Yellow

Pharmacological Classification

Preparations for the common cold including nasal decongestants and antihistaminics.

Indication

Short term relief of symptoms of the common cold, hayfever or other nasal allergies such as minor aches and pains, headache and fever, nasal stuffiness, runny nose, sneezing, itchy and watery eyes.

Description

A Yellow coloured suspension with a characteristic fruity flavour.

Contraindications

Hypersensitivity to any of the ingredients. Paracetamol should not be used in patients with severe liver disease. Do not use this product if you are being treated with monoamine oxidase inhibitors, or within two weeks of stopping treatment with these medications.

Dosage

Adult : 5ml to 10 ml thrice a day. Children : 5ml twice a day.

Presentation

MIXAGRIP is available in a Amber PET Bottle of 200 ml.

Storage Instruction

Store in a cool and dark place . Protect from light. KEEP OUT OF REACH OF CHILDREN.

Manufactured By

mlogo

Bionext Pharma Pvt. Ltd. C - 373, T.T.C industrial Area, Pawane, Navi Mumbai 400705, Maharashtra, India